# SDR MASA200800271

- Difficulty date: March 29, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 19,959 hours, 16,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7010, PIT-IAD.  PAX DOOR WILL NOT CLOSE.  MX REMOVED FOD AND GREASE FROM AREA, OP CHECK GOOD.
